[Sudden onset of EDTA-dependent pseudothrombocytopenia in a patient scheduled for open heart surgery].
Аннотация
A 60-year-old woman scheduled for mitral and aortic valve replacement had sudden onset of thrombocytopenia without clinical symptoms. The platelet count was found to decrease after the sampling. Microscopic examinations confirmed platelet aggregations. Changing anticoagulant added to blood samples from EDTA to heparin resolved such platelet aggregations. This phenomenon was diagnosed as demonstrating EDTA-dependent pseudothrombocytopenia and the operation was performed as scheduled without platelet transfusion. Postoperative course was almost uneventful and the patient was discharged on 26th day after surgery. EDTA-dependent pseudothrombocytopenia must be ruled out when patients have thrombocytopenia without certain causes such as infections, drugs, or autoimmune diseases.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.